# SDR REXA2021050300284

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,996 hours, 34,095 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656005Z503DAL
- Condition: Damaged
- Location: Bs 559
- Part time: 34,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER 9G BULKHEAD HAS 6EA AREAS OF DAMAGE AROUND PUTTED INSERTS.  REPAIRED CENTER 9G BULKHEAD AND REPLACED 3EA INSERTS IAW CRJ200 EO CL600-2B19-53-L06716, REV.IR DATED 4/15/21 AND C&D ZODIAC SB B01002-25-01, REV.0 4/19/11.
